# SDR DALA2021060303047

- Difficulty date: June 1, 2021
- Submitted: June 3, 2021
- Operation: Air carrier
- Aircraft: N333DX
- Make and model: Airbus A321-211
- Aircraft serial: 8026
- Aircraft time: 10,011 hours, 4,425 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Ingestion
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: C
- Precautionary procedure: C

## Discrepancy

MULTIPLE BIRD STRIKES ON T/O AT 110 KTS. ENG #2 SURGED. ABORT T/O. PERFORMED WALK AROUND WITH FLAPS FULL DOWN AND FOUND 1 BIRD STRIKE ON LT WING SLAT & 2STRIKES ON RT WING SLATS. ALSO FOUND EVIDENCE OF #2 ENG CORE INGESTION. REF A321 AMM 05-51 (369786). CLEANED & INSPECTED HITS ON RT WING SLATS #2&3, NO DAMAGE NOTED (369786). OPENED NO. 2 ENG FOR BOROSCOPE PER A321 AMM 72-00-00- 200-006-A. NO DAMAGE FOUND (QC1506) (845688). INSTALLED BOROSCOPE PLUGS ON NO. 2 ENGINE 1-4-8 DOME PLUG LT SIDE & TURNING PAD PER A321 AMM 72-00-00200-006-A (966400) CLEANED AND INSPECTED STRIKE ON LT WING SLAT. NO DAMAGE NOTED. RAN ENG PER A321 71-00-00-710-006-B. NO LEAK NOTED. A/C OK FOR SVC. (LP# 7384364)
